Rexall Ibuprofen Liquid Gel Capsules 200mg
Description & Features
Rexall Ibuprofen Liquid Gel Capsules 200mg relieves migraines, headaches, fever, muscle and joint pain.
- Relieves migraines, headaches, fever, muscle and joint pain
- Temporarily relieves minor aches and pains due to: headache, migraine, backache, common cold or flue, arthritis, muscle sprains, toothaches, menstrual cramps
- Temporarily reduces fever
Active Ingredients: Ibuprofen 200mg
Inactive Ingredients: FD&C Green No. 3, gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, propylene glycol, purified water, sorbitol sorbitan solution.
Warning: this product may cause stomach bleeding; symptoms
may include: feeling faint, vomitting blood, bloody/dark stools.
Chances are higher if you are over 60, have had stomach ulcers, take
blooding thinner or steroids, take with other NSAID like drugas (ASA),
naproxen or prescription anti inflammatory, or have with 3 or more
alcoholic drinks every day while using this product
May cause severe allergic reaction if allergic to ASA
Do not use if you are allergic to Ibuprofen, ASA, NSAIDs, salicylates
Ask doctor or pharmacist before use if you have ulcers/ stomach
bleeding, high blood pressure, heart disease, diabetes, liver or kidney
disease, are trying to coneive, in your first or second trimester or
Take this product with food or milk
Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.